| Model Number |
186-1046 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing and maintenance of the device, the sensor was sporadically reading and then stopped working.Sensors were swapped with known working sensors to isolate the issue, but the same problem persisted.Power cycling the device a couple of times allowed the sensor to start reading correctly.There was no patient involved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.